# SDR SWAA2022020911386

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,064 hours, 31,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFFPLATE CRACKED / REMOVED AND REPLACED SCUFF PLATE PER AMM 53-11-02.
